Dependence and the asymptotic behavior of large claims reinsurance

Asimit, A.V. & Jones, B. (2008). Dependence and the asymptotic behavior of large claims reinsurance. Insurance: Mathematics and Economics, 43(3), pp. 407-411. doi: 10.1016/j.insmatheco.2008.08.007

[img]
Preview
Text - Accepted Version
Available under License : See the attached licence file.

Download (102kB) | Preview
[img]
Preview
Text (Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Licence) - Other
Download (201kB) | Preview

Abstract

We consider an extension of the classical compound Poisson risk model, where the waiting time between two consecutive claims and the forthcoming claim are no longer independent. Asymptotic tail probabilities of the reinsurance amount under ECOMOR and LCR treaties are obtained. Simulation results are provided in order to illustrate this.

Item Type: Article
Additional Information: © 2008, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Uncontrolled Keywords: Dependence; ECOMOR and LCR reinsurance; Long-tailed distribution; Tail probability
Subjects: H Social Sciences > HG Finance
Divisions: Cass Business School > Faculty of Actuarial Science & Insurance
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/13135

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics